Do hot flushes give you nausea?

Hello ladies,

I am on zoladex, due my second injection next week and at the dreaded stage where side effects get worse by the day. i know lots of ladies warned me to stay away and I was fully aware of the risks and ready to tackle the side effects as I didn't have many options open to me.

For the past couple of weeks I've been getting hot flushes, but they seem to be getting more severe. I am going to buy some sage tomorrow to see if that will help.

but I have also been experiencing severe nausea and really bad headaches to the point of migraines for days now.

my gp has started me on cyclizine, yet another med which has helped a little but i really can't stand it. leaves me unable to move. i've tried ginger oat biscuits, peppermint extra strength capsules, sucking on mints helps a little, lemon, fresh air.

My tummy feels as if 'not right' hard to explain, i feel like i should have a bug or something,but fear it's just the rush of hormones going up and down in my body.

I am better in the morning and not pregnant. it eased a bit whilst on my period, so I think must be hormones as hot flushes are worse when i have nausea.

also has anyone tried one of these menopause magnets? i am a bit skeptical at £25, but if it means taking less tablets and works will be worth it.

any ideas or advice will be greatfully received.

oh and already eliminated wheat, gluten and potatoes and building up to full endo diet which is a massive change to my lifestyle so really trying all i can!xxx

3 Replies

oldestnewest
  • Oh Lillil that sounds grim you have my sympathy x I didn't have such severe side effects with my course of zoladex but I did get a couple of terrible headaches in the first two months that went on for days and almost laid me out. They stopped some point after the second injection.

    I also had hot flushes but only once or twice when I also felt sick (once stuck in my infant daughter's Christmas concert surrounded by crowds of other parents and wearing too many layers and thinking I was going to combust/cry/vomit!). I did have the general feelings of nausea but again it wore off.

    I didn't try any magnets or herbs but hopefully someone will come along with some suggestions. I did have livial but stopped that after about a week as I felt worse taking it than just managing the zoladex side effects. I will say that for me the zoladex was great for stopping the relentless endo problems and pain but towards the end of the 6 months I found the other side effects hard going and was pleased to be having the last injection.

  • Really feel for u. I was given cyclizine too and thot they were good. Havent they given u any HRT to take? As it would really help with the flushes. I had a bad time on the decapeptyl injection and came off it after only 4wks with severe side effects, i was breaking down at work and just wasnt in control of myself and it terrified me. I was unwell with severe bak pain. Really hope things calm down for u soon xxx

  • Thanks ladies! Has not been nice. Have now started on metoclopramide which has helped lots and am allowed to start on hrt as of today when consultant finally replied to gp - tiblione?

    However gp reluctant as i already have high clot risks and this makes it worse so for now have been advised to try without but fear i will need it.

    The good bit is my endo pain has settled the past few days and if i can just get on top of side effects hope to get some of my much missing life back in the next few months! Wondering if the endo diet has helped too.

    I asked the gp about the vitamins and supplements i was taking and he was sceptical, even more so about the magnet - who knows. Just felt so alone the past week, my body was soooo mad at me for messing with it and I just couldn't reason why I was still having to suffer and getting no where. However knowing pain might be easing and your support is keeping me going. Thank you xxx

You may also like...